# SDR VJ9800431

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 965.091, 889, 852, 794 AND 617 HAVE GOUGES AND SEAT TRACK AT FS 965 CORRODED BEYOND LIMIT.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW DC9 SRM51-10-4, 51-10-3, 51-60-0 AND 53-05, FIG 1.
